Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 291, NWS Columbia, SC

October 13, 20116 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Oct 13, 2011, 7:01 PM EDT for 6 counties in South Carolina. It was in force for 74 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2011, 7:01 PM EDT (23:01 UTC)
Expired
Oct 13, 2011, 8:15 PM EDT
In force
74 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Calhoun County, SC, Fairfield County, SC, Lexington County, SC, Newberry County, SC, Orangeburg County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 18 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 7:03 PM EDTTSTM WND DMG5 Sse Irmo, SCHIGHWAY PATROL REPORTED TREES DOWN ALONG CORLEY MILL ROAD JUST OFF HWY 378.
Oct 13, 7:10 PM EDTTSTM WND GST 465 Wnw Irmo, SCAT THE NWS STATION AT FLOTILLA ISLAND A WIND GUST OF 46 MPH WAS RECORDED.
Oct 13, 7:12 PM EDTTSTM WND DMG4 N Irmo, SCPUBLIC REPORTED TREE DOWN ON A POWER LINE AT OLD BRICKYARD ROAD AND OLD TAMAH ROAD.
Oct 13, 7:18 PM EDTTSTM WND DMG3 N Columbia, SCTREES DOWN ON MONTICELLO RD NEAR EAU CLAIRE HIGH SCHOOL
Oct 13, 7:18 PM EDTTSTM WND DMG4 N Columbia, SCTREES DOWN ON I-20 NEAR MILE MARKER 68
Oct 13, 7:26 PM EDTTSTM WND DMG1 Ene Dentsville, SCTREES DOWN NEAR TWO NOTCH AND DAULTON RD
Oct 13, 7:32 PM EDTTSTM WND DMG5 Nne Dentsville, SCTREES DOWN NEAR HARDSCRABBLE RD AT SANDHILLS CHURCH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WUUS52 KCAE 132301
SVRCAE
SCC017-039-063-071-075-079-140015-
/O.NEW.KCAE.SV.W.0291.111013T2301Z-111014T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
701 PM EDT THU OCT 13 2011

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAIRFIELD COUNTY IN CENTRAL SOUTH CAROLINA
  EASTERN LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHEASTERN NEWBERRY COUNTY IN CENTRAL SOUTH CAROLINA
  RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHERN CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHWESTERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 815 PM EDT

* AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM LAKE MURRAY
  TO PELION TO NEAR NORTH IN WESTERN ORANGEBURG COUNTY. MOVEMENT
  WAS EAST-NORTHEAST NEAR 45 MPH. SOME OF THE THUNDERSTORMS ALONG
  THE LINE LIKELY CONTAINED WIND GUSTS OF 40 TO 60 MPH. 

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE COLUMBIA...
  FORT JACKSON...WOODFIELDS...ST. ANDREWS...SPRINGDALE...SOUTH CONGAREE...
  PINE RIDGE...OAK   GROVE...LEXINGTON...IRMO...GASTON...FOREST ACRES...
  DENTSVILLE...CAYCE AND ARCADIA LAKES.

REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY SHERIFF...OR CALL
THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3 3...6 7 7 2.

LAT...LON 3456 8112 3423 8084 3418 8087 3406 8070
      3379 8060 3374 8063 3371 8062 3346 8121
      3360 8125 3368 8116 3372 8105 3451 8161
      3445 8153 3449 8149 3450 8143 3458 8142
TIME...MOT...LOC 2257Z 270DEG 37KT 3403 8151 3389 8103
          3377 8094

$$
2 follow-up statements
897 
WWUS52 KCAE 132319
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
719 PM EDT THU OCT 13 2011

SCC075-132328-
/O.CAN.KCAE.SV.W.0291.000000T0000Z-111014T0015Z/
ORANGEBURG SC-
719 PM EDT THU OCT 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR ORANGEBURG COUNTY IS
CANCELLED...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3456 8112 3424 8084 3418 8087 3406 8070
      3379 8060 3371 8063 3363 8088 3372 8105
      3451 8161 3445 8153 3449 8149 3450 8143
      3458 8142
TIME...MOT...LOC 2318Z 270DEG 37KT 3403 8125 3389 8077
          3377 8068

$$

SCC017-039-063-071-079-140015-
/O.CON.KCAE.SV.W.0291.000000T0000Z-111014T0015Z/
FAIRFIELD SC-LEXINGTON SC-NEWBERRY SC-RICHLAND SC-CALHOUN SC-
719 PM EDT THU OCT 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CALHOUN...RICHLAND...NEWBERRY...LEXINGTON AND FAIRFIELD
COUNTIES...

AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NEWBERRY TO
COLUMBIA TO GASTON. MOVEMENT WAS EAST-NORTHEASTWARD AT 45 MPH.
SOME OF THE THUNDERSTORMS ALONG THE LINE LIKELY CONTAINED WIND GUSTS
OF 40 TO 60 MPH.

REPORT LARGE HAIL OF DAMAGING WINDS TO YOUR COUNTY SHERIFF...
OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3456 8112 3424 8084 3418 8087 3406 8070
      3379 8060 3371 8063 3363 8088 3372 8105
      3451 8161 3445 8153 3449 8149 3450 8143
      3458 8142
TIME...MOT...LOC 2318Z 270DEG 37KT 3403 8125 3389 8077
          3377 8068

$$
786 
WWUS52 KCAE 140001
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
801 PM EDT THU OCT 13 2011

SCC063-071-140009-
/O.CAN.KCAE.SV.W.0291.000000T0000Z-111014T0015Z/
LEXINGTON SC-NEWBERRY SC-
801 PM EDT THU OCT 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NEWBERRY AND LEXINGTON
COUNTIES IS CANCELLED...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3371 8063 3365 8084 3383 8074 3405 8070
      3418 8089 3422 8107 3437 8096 3424 8084
      3418 8087 3406 8070 3386 8062 3385 8063
      3379 8060
TIME...MOT...LOC 2359Z 270DEG 37KT 3403 8074 3389 8026
          3377 8017

$$

SCC017-039-079-140015-
/O.CON.KCAE.SV.W.0291.000000T0000Z-111014T0015Z/
FAIRFIELD SC-RICHLAND SC-CALHOUN SC-
801 PM EDT THU OCT 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CALHOUN...RICHLAND AND FAIRFIELD COUNTIES...

AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM LAKE WATEREE...
TO LUGOFF TO EASTOVER TO ST MATTHEWS. MOVEMENT WAS EASTWARD
NEAR 40 MPH. SOME OF THE THUNDERSTORMS ALONG THE LINE LIKELY
CONTAINED WIND GUSTS OF 40 TO 60 MPH.

REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY SHERIFF...
OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3371 8063 3365 8084 3383 8074 3405 8070
      3418 8089 3422 8107 3437 8096 3424 8084
      3418 8087 3406 8070 3386 8062 3385 8063
      3379 8060
TIME...MOT...LOC 2359Z 270DEG 37KT 3403 8074 3389 8026
          3377 8017

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 4:22 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Oct 13, 4:22 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
422 PM EDT THU OCT 13 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA TONIGHT WITH A
CHANCE FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE AND DRIER AIR
WILL BUILD INTO THE AREA FRIDAY AND SATURDAY WITH PLENTY OF
SUNSHINE. DRY WEATHER WILL CONTINUE INTO EARLY NEXT WEEK THEN
ANOTHER FRONT COULD BRING THE CHANCE FOR THUNDERSTORMS DURING THE
MIDDLE OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
RADAR TRENDS SHOW SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF
THE FORECAST AREA DURING THE EVENING. THE STORMS WERE FAST
MOVING. THIS MOVEMENT WITH WEAK INSTABILITY SUPPORT STRONG WIND
GUSTS WITH SOME OF THE THUNDERSTORMS. CONVERGENCE AHEAD OF THE
COLD FRONT AND LIFT ASSOCIATED WITH A NEGATIVE TILT UPPER-LEVEL
TROUGH WERE SUPPORTING THE SHOWERS. THIS SUPPORT WILL SHIFT EAST
OF THE FORECAST AREA LATE TONIGHT.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT
HIGH PRESSURE WILL BUILD IN FRIDAY AND SATURDAY BEHIND TONIGHTS
COLD FRONT. GUSTY WINDS ARE EXPECTED BEHIND THE COLD FRONT ON
FRIDAY. NAM BUFKIT INDICATES 20 TO 25 MPH SURFACE GUSTS POSSIBLE
TO MIX DOWN FROM 30 TO 50 MPH WINDS ALOFT. WINDS MAY GUST HIGHER
ACROSS AREA LAKES AND WILL BE MONITORED FOR POSSIBLE LAKE WIND
ADVISORY TO BE ISSUED FOR TOMORROW. HIGH TEMPERATURES FRIDAY AND
SATURDAY ARE EXPECTED TO BE 5-10 DEGREES ABOVE NORMAL REACHING THE
UPPER 70S TO LOW 80S UNDER SUNNY SKIES. DEWPOINT TEMPS WILL LOWER
INTO THE 40S FRIDAY AND SATURDAY SO OVERNIGHT TEMPS WILL RANGE 10
TO 15 DEGREES BELOW NORMAL.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE BEGINNING OF THE EXTENDED FORECAST FEATURES GENERALLY ZONAL FLOW
ALOFT AND HIGH PRESSURE AT THE SURFACE...RESULTING IN CONTINUED
DRY WEATHER AND SEASONABLE TEMPERATURES. UPPER-LEVEL RIDGING ALONG
THE WEST COAST AND INTER-MOUNTAIN WEST BY TUESDAY RESULTS IN
DOWNSTREAM TROUGHING OVER THE MIDDLE PART OF THE COUNTRY. THE
GFS/ECMWF ARE IN GENERAL AGREEMENT WITH THIS SCENARIO BUT DIFFER
ON TIMING AND DEPTH OF THE TROUGH AS IT PUSHES INTO THE FORECAST
AREA. 12Z GFS NOW A LITTLE FASTER AND DEEPER/FARTHER SOUTH WITH
THE CLOSED UPPER TROUGH THAN 00Z EURO MODEL.

WITH MODELS REMAINING IN RELATIVE AGREEMENT HAVE INCREASED POPS TO
CHANCE FOR THUNDERSTORMS. SURFACE MOISTURE WILL INCREASE MONDAY
AND TUESDAY AS A SOUTHERLY FLOW DEVELOPS. IF THE UPPER TROUGH DOES
IN FACT AMPLIFY AS SUGGESTED BY THE MODELS A STRONG COLD FRONT
WILL MOVE ACROSS THE SOUTH EAST US MID NEXT WEEK. MODELS/HPC
GUIDANCE INDICATE A COLD/DRY AIRMASS WILL FILTER IN BEHIND THE
FRONT FOR THURSDAY. HIGHS MAY ONLY REACH INTO THE 60S THURSDAY.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
MOSTLY CLOUDY SKIES CURRENTLY IN PLACE...WITH LITTLE RETURNS ON
RADAR. CIGS CONTINUING TO GRADUALLY TREND HIGHER WITH DIURNAL
HEATING. FRONT AND UPPER ENERGY TO MOVE THROUGH THIS EVENING AND
PROVIDE A SHOWER CHANCE...ALONG WITH A SLIGHT CHANCE OF THUNDER.
FOR NOW...WILL CONTINUE TO HANDLE PRECIP CHANCE WITH VCSH...AND
INCLUDE A CB CLOUD GROUP FOR THIS EVENING. CURRENTLY WATCHING A
BATCH OF SHOWERS AND A FEW THUNDERSTORMS MOVING RAPIDLY EAST INTO
WEST CENTRAL GA. IF THIS ACTIVITY HOLDS TOGETHER...IT APPEARS IT
WOULD REACH DNL/AGS AROUND 23Z. WILL AMEND A LITTLE LATER IF/WHEN
CONFIDENCE OF PRECIP AFFECTING TAF SITES WARRANTS. EXPECT
CLEARING TO TAKE PLACE LATE TONIGHT OR EARLY FRIDAY. BREEZY
CONDITIONS MAY DEVELOP FRIDAY.

EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT IMPACTS TO AVIATION
EXPECTED THROUGH MONDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Oct 13, 4:56 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
456 PM EDT THU OCT 13 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-142100-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
456 PM EDT THU OCT 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EVENING COULD
POSSIBLY CONTAIN DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WEST WINDS WILL INCREASE TO AROUND 20 KNOTS FRIDAY WITH GUSTS UP
TO 25 KNOTS. A LAKE WIND ADVISORY MAY BE NEEDED FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Local storm report, Oct 13, 5:57 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
557 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 NNE EVANS             33.53N 82.13W
10/13/2011  E0.75 INCH       COLUMBIA           GA   AMATEUR RADIO

            PEA TO PENNY SIZED HAIL REPORTED IN EVANS GA

0530 PM     TSTM WND DMG     5 NW AUGUSTA            33.51N 82.05W
10/13/2011                   RICHMOND           GA   AMATEUR RADIO

            TREES DOWN AND POWER OUT ALONG I-20 NEAR MARTINEZ.

0530 PM     TSTM WND DMG     2 WNW AUGUSTA           33.47N 82.02W
10/13/2011                   RICHMOND           GA   AMATEUR RADIO

            TREES DOWN IN AUGUSTA REPORTED BY HAM RADIO OPERATOR.

&&

KILMER
Local storm report, Oct 13, 6:00 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
600 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND GST     AUGUSTA                 33.46N 82.00W
10/13/2011  E0 MPH           RICHMOND           GA   ASOS

            PEAK WIND OF 54 MPH REPORTED BY ASOS AT AUGUSTA BUSH
            FIELD - AGS

&&

KILMER
Local storm report, Oct 13, 6:34 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
634 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     1 SSW EVANS             33.50N 82.15W
10/13/2011                   COLUMBIA           GA   PUBLIC

            TREES DOWN ON POWERLINE NEAR OAKLEY PIRKLE RD REPORTED BY
            WRDW.

&&

KILMER
Local storm report, Oct 13, 6:35 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
635 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     4 N BELVEDERE           33.59N 81.94W
10/13/2011                   EDGEFIELD          SC   AMATEUR RADIO

            TREES DOWN ON US 25 REPORTED BY HAM OPERATOR

0554 PM     COASTAL FLOOD    8 SE AUGUSTA            33.39N 81.88W
10/13/2011                   AIKEN              SC   LAW ENFORCEMENT

            TREES DOWN OLD JACKSON AND KIMBERLY.

0554 PM     TSTM WND DMG     7 NW BELVEDERE          33.61N 82.03W
10/13/2011                   EDGEFIELD          SC   LAW ENFORCEMENT

            TREES DOWN NEAR MARTINTOWN RD AND WOODLAWN.

0554 PM     TSTM WND DMG     5 S CLEARWATER          33.44N 81.90W
10/13/2011                   AIKEN              SC   LAW ENFORCEMENT

            TREES DOWN NEAR ATOMIC ROAD AND TOOLE CIR.

&&

KILMER
Local storm report, Oct 13, 6:41 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
641 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     4 ENE CLEARWATER        33.52N 81.83W
10/13/2011                   AIKEN              SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED TREES DOWN IN THE WARRENVILLE
            AND BATH AREAS.

0604 PM     TSTM WND DMG     5 NNW AIKEN             33.60N 81.77W
10/13/2011                   AIKEN              SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED TREES DOWN BETWEEN VAUCLUSE AND
            AIKEN.

&&

VAUGHAN
Local storm report, Oct 13, 6:54 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
654 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     6 W TROY                33.99N 82.40W
10/13/2011                   MCCORMICK          SC   EMERGENCY MNGR

            TREES DOWN ON POWERLINES.

0545 PM     TSTM WND DMG     11 N EVANS              33.67N 82.18W
10/13/2011                   MCCORMICK          SC   EMERGENCY MNGR

            TREES DOWN ON HWY 28 NEAR CLARKS HILL

&&

KILMER

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:31 PM EDTSpecial Weather StatementCAEEdgefield, McCormick74 min
Oct 13, 4:52 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell, Edgefield, McCormick68 min
Oct 13, 5:42 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick, Saluda78 min
Oct 13, 6:20 PM EDTSevere Thunderstorm WarningCAEAiken, Lexington, Newberry, Saluda70 min
Oct 13, 7:29 PM EDTSpecial Weather StatementCAEBamberg61 min
Oct 13, 7:39 PM EDTSpecial Weather StatementCAEChesterfield, Kershaw, Lancaster, Lee, Sumter81 min
Oct 13, 7:45 PM EDTSevere Thunderstorm WarningCAECalhoun, Chesterfield, Clarendon, Fairfield, Kershaw, Lancaster and 3 more75 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.